Cross Reference Down

Wilms, RJG and Brands, JJAM (1994). On the asymptotically uniform distribution modulo 1 of extreme order statistics. Statistica Neerlandica 48(1), 63-70.

This work cites the following items of the Benford Online Bibliography:


Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1983). On sums modulo 2π of independent random variables. Math. Nachr. 110, 243-262. DOI:10.1002/mana.19831100118. View Complete Reference Online information Works that this work references Works that reference this work